# SDR AALA201909259025

- Difficulty date: September 21, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 241JF AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 FIGURE 001 AND IRM 9701 REVISION 1.
